JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 5, Issue 2, Article 43
New Inequalities Involving the Zeta Function

    Authors: Pietro Cerone, M. Aslam Chaudhry, G. Korvin, Asghar Qadir,  
    Keywords: Euler's zeta function, Zeta function inequality, Approximation of the zeta function at odd integral values, Bounds.  
    Date Received: 24/09/2003  
    Date Accepted: 13/04/2004  
    Subject Codes:


    Editors: Feng Qi,  

Inequalities involving the Euler zeta function are proved. Applications of the inequalities in estimating the zeta function at odd integer values in terms of the known zeta function at even integer values are discussed.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login